# SDR ABXA9500946

- Difficulty date: October 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N982AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47317
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 591000643
- Condition: Cracked
- Location: Ws 48
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION AND COMPLIANCE WITH AD 92-22-08, FOUND LEFT WING TO FUSELAGE GUSSET ANGLE AT STA 48 CRACKED. REPAIRED IAW DC-9 SB 57-103.
